# SDR CALA9700038

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Ws 614
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP RIB CHORD CORRODED AT LT WING LEADING EDGE, WS 614.  THE RIB CHORD WAS REPAIRED IAW SRM 51-40-02, FIGURE 1.
